University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Reducible Connections and Non-local Symmetries of the Self-dual Yang-Mills Equations

Grant, JDE (2010) Reducible Connections and Non-local Symmetries of the Self-dual Yang-Mills Equations COMMUNICATIONS IN MATHEMATICAL PHYSICS, 296 (2). pp. 429-446.

[img]
Preview
Text
0812.2147v2.pdf - ["content_typename_Accepted version (post-print)" not defined]
Available under License : See the attached licence file.

Download (256kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Grant, JDEUNSPECIFIEDUNSPECIFIED
Date : 1 June 2010
Identification Number : 10.1007/s00220-010-1025-8
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Mathematical, Physics, PHYSICS, MATHEMATICAL, HARMONIC MAPS, ALGEBRA, INSTANTONS, FIELDS, MODEL
Related URLs :
Additional Information : This version is an arXiv publication. The original publication is available at http://www.springerlink.com
Depositing User : Symplectic Elements
Date Deposited : 25 Nov 2014 11:45
Last Modified : 17 Jan 2015 14:55
URI: http://epubs.surrey.ac.uk/id/eprint/806586

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800